# SDR DLL10950739

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: LJ21744
- Condition: Cracked
- Location: 1/3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINE A ROUTINE SHOP INSPECTION, NR 1 ENGINE NOSE COWL, FOUND CRACKED AT FORWARD BULKHEAD OUTER ANGLE OF NOSE COWL.  THE CRACK WAS REPAIRED PER SRM 54-21-00.
